RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 377–385 (Mi mz1960)  

This article is cited in 1 scientific paper (total in 1 paper)

Splittable groups with splitting component of prime index

S. V. Larina, A. I. Sozutovb

a Krasnoyarsk State Pedagogical Institute
b Krasnoyarsk Engineering Building Institute

Full text: PDF file (1992 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 266–270

Bibliographic databases:

Received: 29.11.1993

Citation: S. V. Larin, A. I. Sozutov, “Splittable groups with splitting component of prime index”, Mat. Zametki, 57:3 (1995), 377–385; Math. Notes, 57:3 (1995), 266–270

Citation in format AMSBIB
\Bibitem{LarSoz95}
\by S.~V.~Larin, A.~I.~Sozutov
\paper Splittable groups with splitting component of prime index
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 377--385
\mathnet{http://mi.mathnet.ru/mz1960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346437}
\zmath{https://zbmath.org/?q=an:0842.20028}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 266--270
\crossref{https://doi.org/10.1007/BF02303972}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1960
  • http://mi.mathnet.ru/eng/mz/v57/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:57
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020